MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491181
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used", "material fatigue" and/or "improper use" may have impacted on the event as reported.
 
Event or Problem Description
Event description: it was reported that: difficult removal of the guidewire, which resulted in the severing of the guidewire during removal.During check-up post-procedure, the rest of the guidewire was positioned distally to the in-place drain.Actions taken in the healthcare facility for patient management: the drain and the rest of the guidewire have been removed from the patient.When removing the drain: we had to control the removal of the rest of the guidewire.The device was not conserved.Event date: (b)(6) 2023.
 
Event or Problem Description
Event description: it was reported that: difficult removal of the guidewire, which resulted in the severing of the guidewire during removal.During check-up post-procedure, the rest of the guidewire was positioned distally to the in-place drain.Actions taken in the healthcare facility for patient management: the drain and the rest of the guidewire have been removed from the patient.When removing the drain: we had to control the removal of the rest of the guidewire.The device was not conserved.Event date: (b)(6).
 
Additional Manufacturer Narrative
No device was returned for analysis.As reported by customer: 'difficult removal of the guidewire, which resulted in the severing of the guidewire during removal.During check-up post-procedure, the rest of the guidewire was positioned distally to the in-place drain.Actions taken in the healthcare facility for patient management: the drain and the rest of the guidewire have been removed from the patient.When removing the drain: we had to control the removal of the rest of the guidewire.The device was not conserved.'' a review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used", "material fatigue" and/or "improper use" may have impacted on the event as reported.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, ireland Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, ireland Y34 K 825
EI   Y34 K825
Manufacturer Contact
glenn phelan
butlersland
new ross
co. wexford, Y34 K-825
EI   Y34 K825
MDR Report Key16282942
Report Number9681477-2023-00001
Device Sequence Number17834210
Product Code DQX
UDI-Device Identifier08714729743040
UDI-Public(01)08714729743040(17)240930(10)7450718
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberM001491181
Device Lot Number7450718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer02/24/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown